| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional pro code: dro.Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed to discharge and had a pacer issue.This is all the information available.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during initial testing; however after disassembling the device to determine root cause, the report was no longer seen.The device was put through extensive testing without duplicating the report.A system to control flex cable was replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.